Jump to content

Search the Community

Showing results for tags 'caffeine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I am asking for a person close to me.. He has been on Lexapro (10mg- and recentl5 mg) for 5-6- years. While on lexapro he smoked and drank coffee.... last year slowly the nicotine and caffeine was becoming a problem causing anxiety whereas before it had a good effect on him. It came to the point where one ciagarette caused a panick attack that lasted hours and he had to stop smoking. My question is whether this is common , being sensitized to nicotine to the point of having to stop it, and if this can be reversed? thank you to anyone who wishes to answer.
  2. Cloudskishawna

    Cloudskishawna: 5 weeks on Remeron / mirtazapine

    Something weird happened last night I think it was maybe 3 in the morning wasn't able to sleep but I know why that happened I had drunk some caffeine maybe around 1 pm big mistake So I go use the restroom going back to bed and then on my way my nose just starts leaking blood scary but I didn't panic or nothing just got some tissues but I have been having this heartburn issue now it's irritating me is there anything I can take to help that out.so since I wasn't able to sleep i just go to the store and get some more yogi bedtime tea which has been helping me tremendously once i got back it was 4 am so I just made some tea got in bed maybe around 5 and now woken up at 11 AM so Yeah no more caffeine for me
  3. So, I've often seen people write of having things cause them problems. They'll say something was too activating, or caused withdrawal symptoms. Yesterday afternoon I began having numbness of my face, a headache, and a slight swimmy-head feeling. I hadn't made any real cuts, other than shaving 0.375 mg off my venlafaxine (from 74 to 73 mg gross weight) the week before, and I didn't think there was any way that could be the problem. I can say that over my 20 years on these meds that I have been rather obtuse in making connections about things. For instance, I just remembered I was on Prozac when I drove off with the gas nozzle still in my car! I never thought the weird, disconnected feeling I was having that day might have had to do with Prozac! I've been quite the victim of what Peter Breggin refers to as "spellbinding." Anyway, it finally dawned on me today that I had eaten a bunch of Life Saver gummy candies as I was driving around yesterday. I'm still prone to my sweet tooth and I KNOW that stuff is junk and not worth eating, but.... I usually have chocolate after dinner but haven't noticed any connection with feeling weird on that one, nor the coffee I have in the mornings. So, I'm thinking it was the sugar. When you have made the connection between a substance and a bad reaction, what was the substance, what was the reaction and how did you make the connection? SG
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy